# SDR CAL960131

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1070
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR SUPPORT OVER PULLEY CORRODED AT BS 1070, RBL 20.  THE FLOOR SUPPORT WAS REMOVED.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW MM 51-20-2 AND 51-20-11.  (M)
